# SDR N6WA2022031705

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,957 hours, 28,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FS 1000 AND FS 1015, BETWEEN STR 24R AND 26R. REMOVED DAMEGED SECTION OF THE FRAME AT FS105. FABRICATED NEW SECTION OF FRAME IAW REO 670-53-61-2064, INSTALED SECTION BETWEEN ST 21R AND 25R FS 1015 IAW CRJ 700 ARM 51-21-16 COMPLET IAW CRJ 700 REO 670-53-61-2064.
